See Alike in...

Alike App

Browser

IcecreamMoon

679d

Has anyone had weakness or cognitive “decline” randomly in things like moving your hands (especially the left)? Is this related to cataplexy? It’s not when any strong emotions happen it’s just I noticed it feels harder to have control over my hands? Can anyone relate?

    • alliillaalli

      651d

      Yes absolutely, for me I've noticed it gets worse when I'm not taking my pramipexole for periodic limb movement disorder / rls. Also when I haven't had enough sleep. It's hard for me to say if it's a narcolepsy specific thing since I've got all this other junk going on, but I definitely experience it, too.

    • DonielleLee

      679d

      I can 100% relate. This happens to me for sure and not always with an apparent cause.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion